MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 4; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 4; HIP UNCEMENTED STEM
Model Number 01.12.004
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15.Feb.2021: lot 083861: (b)(4) items manufactured and released on 3-feb-2009.Expiration date: 2013-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery 11 years and 8 months after the primary surgery for pain due to a loose stem.The cause of the loose stem is unknown.The surgeon revised the stem, head, and liner and the surgery was completed successfully.

Brand Name
QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 4
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11331085
Report Number3005180920-2021-00121
Device Sequence Number13658820
Product Code JDI
UDI-Device Identifier07630030801853
UDI-Public07630030801853
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Model Number01.12.004
Device Catalogue Number01.12.004
Device Lot Number083861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;